# SDR SWAA2023031312892

- Difficulty date: March 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 37,465 hours, 23,007 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BOARD HAS A 20' CRACK. JUST IN FRONT OF CARGO DOOR.<[01] OK TO CONTINUE PER MEL 25-16-01 SP1B;[02] REMOVED AND REPLACED AFT CARGO PIT FLOOR PANEL #140BF PER AMM 25-52-10.
